PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 89--95 (1986)
ON QUASIGROUP VARIETIES CLOSED UNDER ISOTOPY
Sava Krsti\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: This note deals with quasigroup varieties defined by identities in which every variable occurs exactly twice. We prove that among them only four well-known ones are closed under isotopy.
Classification (MSC2000): 20N05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts